A Red Lump Appears On The Skin After Diphtheria Injection?
Warm regards, doctor, I want to ask, a week ago I had a diphtheria injection but then I caught a fever for 3 days, but after that if I get a little wound all over my body it immediately becomes a boil that fester in it, and it is difficult to heal. All wounds become like that. For example, being bitten by a mosquito, the scar is still left behind and then dries, after drying it becomes a festering boil. Oh yes doctor, before I got a diphtheria injection I accidentally got cat litter. Please help, thank you.
The complaint you experience is not necessarily a boil, boils themselves refer to conditions where reddish-colored bumps will appear on the skin surface, these bumps are usually filled with pus. Boils occur due to an inflammatory process in the hair follicles, which often experience bacterial infections. The locations of boils generally appear on the neck, armpits, shoulders, buttocks, face and thighs.
The appearance of sores that turn festering inside and are difficult to heal and leave scars can also be caused by other medical conditions such as allergic reactions, impetigo, pemphigus, abscesses, herpes, chickenpox.
Of course, a direct examination by a doctor needs to be done first to be able to ascertain what skin disorder Sevon is actually experiencing, by knowing the source of the problem causing the skin disorder, an appropriate treatment can be given.
For the initial treatment of Sevon can try to do the following
Maintain body hygiene by taking regular baths at least 2x / day, Sevon can also use antiseptic soap products or those containing sulfur.
Don't scratch the itchy skin or the sore
Use cotton clothes, and keep the size comfortable / loose enough. Tight clothing should be avoided
And immediately visit the doctor if the complaints do not get better
May be useful